# SDR MASA200700558

- Difficulty date: September 6, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 28,306 hours, 20,784 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 96012
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 6,716 hours, 6,475 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2860 FLG-PHX.  DECLARED EMERGENCY FOR NR 1 ENGINE FIRE ON ENGINE SHUT DOWN.  WHEN THE CREW WAS SHUTTING THE ENGINE DOWN THE CAPTAIN NOTICED SMOKE AND SPARKS COMING FROM THE NR 1 ENGINE.  MX INSPECTED ENGINE AND FOUND NO EVIDENCE OF A FIRE, BUT FOUND THE DC STARTER GENERATOR IS BAD.  THE DC STARTER GENERATOR IS WHAT CAUSED THE SMOKE AND SPARKS.  MX IS CHANGING THE NR 1 DC STARTER GENERATOR.
